# SDR DALA1016556313

- Difficulty date: July 16, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 47,991 hours, 6,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY PATH LIGHT AT ROW 66JK INOPERATIVE.  MAINTENANCE REPLACED THE PATH LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
